Mathematical Programming

, Volume 10, Issue 1, pp 147–175

Computability of global solutions to factorable nonconvex programs: Part I — Convex underestimating problems

  • Garth P. McCormick

DOI: 10.1007/BF01580665

Cite this article as:
McCormick, G.P. Mathematical Programming (1976) 10: 147. doi:10.1007/BF01580665


For nonlinear programming problems which are factorable, a computable procedure for obtaining tight underestimating convex programs is presented. This is used to exclude from consideration regions where the global minimizer cannot exist.

Copyright information

© The Mathematical Programming Society 1976

Authors and Affiliations

  • Garth P. McCormick
    • 1
  1. 1.The George Washington UniversityWashington, D.C.USA